Analytical Solution of Second-Order Hyperbolic Telegraph Equation by Variational Iteration and Homotopy Perturbation Methods

Articles > Article ยท 2010

Authors: Behrouz RAFTARI, Ahmet YILDIRIM

Results in Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 61, pp 13-28

DOI: 10.1007/s00025-010-0072-y

Summary

In this research, two analytical methods, namely homotopy perturbation method and variational iteration method are introduced to obtain solutions of the initial value problem of hyperbolic type which is called telegraph equation. Some illustrative examples are presented to show the efficiency of the methods.

View details